Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 11, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 29, 2008, 10:17 PM CDT for Jefferson County, Nebraska. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2008, 10:17 PM CDT (03:17 UTC)
- Expired
- May 29, 2008, 11:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
County Jefferson County, NE
The radar
The Grand Island radar (KUEX), 106 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 10:35 PM CDT | TORNADO | 2 N Reynolds, NE | SIGNIFICANT DAMAGE TO A HOME. |
| May 29, 10:35 PM CDT | TORNADO | 3 N Reynolds, NE | REPORTED BY SHERIFF DEPUTY. |
| May 29, 10:50 PM CDT | TORNADO | 3 W Fairbury, NE | SIGNIFICANT DAMAGE TO A HOME. |
| May 29, 11:00 PM CDT | TSTM WND DMG | Jansen, NE | POWER LINES DOWN AND ELECTRICITY OUT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 6:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3876 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 6.4
- Supercell composite
- 26.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KOAX 300318
TOROAX
NEC095-300400-
/O.NEW.KOAX.TO.W.0011.080530T0317Z-080530T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1017 PM CDT THU MAY 29 2008
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
JEFFERSON COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 1100 PM CDT.
* AT 1015 PM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A
TORNADIC STORM WITH A CONFIRMED TORNADO. THE TORNADO WAS LOCATED
20 MILES SOUTHWEST OF FAIRBURY...OR 45 MILES SOUTHWEST OF
BEATRICE...MOVING NORTHEAST AT 37 MPH.
* LOCATIONS IMPACTED INCLUDE...
FAIRBURY...PLYMOUTH AND DILLER...
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF
YOU ARE IN THE PATH OF A TORNADO...TAKE COVER IN A SAFE PLACE
IMMEDIATELY
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.
THE COMBINATION OF RAIN AND DARKNESS MAY OBSCURE THIS TORNADO. TAKE
COVER NOW IF YOU WAIT TO SEE THE TORNADO OR WAIT TO HEAR IT
COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. GO TO THE LOWEST
LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS AND GLASS DOORS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 3999 9736 4000 9737 4033 9737 4034 9736
4034 9691 4005 9691 3999 9712
TIME...MOT...LOC 0317Z 234DEG 32KT 4000 9749
$$
MAYES3 follow-up statements
000
WWUS53 KOAX 300327
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1027 PM CDT THU MAY 29 2008
NEC095-300400-
/O.CON.KOAX.TO.W.0011.000000T0000Z-080530T0400Z/
JEFFERSON NE-
1027 PM CDT THU MAY 29 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
JEFFERSON COUNTY...
AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND
STORM SPOTTERS CONFIRM A TORNADO. THIS TORNADO WAS LOCATED NEAR
REYNOLDS...OR 39 MILES SOUTHWEST OF BEATRICE...MOVING NORTHEAST AT 37
MPH.
LOCATIONS IMPACTED INCLUDE...REYNOLDS...FAIRBURY...ENDICOTT...
DAYKIN...STEELE CITY...JANSEN...PLYMOUTH...HARBINE AND DILLER.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF
YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 3999 9736 4000 9737 4033 9737 4034 9736
4034 9691 4005 9691 3999 9712
TIME...MOT...LOC 0327Z 234DEG 32KT 4005 9739
$$
MAYES000
WWUS53 KOAX 300337
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1037 PM CDT THU MAY 29 2008
NEC095-300400-
/O.CON.KOAX.TO.W.0011.000000T0000Z-080530T0400Z/
JEFFERSON NE-
1037 PM CDT THU MAY 29 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
JEFFERSON COUNTY...
AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND
STORM SPOTTERS CONFIRM A TORNADO. THIS TORNADO WAS LOCATED NEAR
REYNOLDS...OR 33 MILES SOUTHWEST OF BEATRICE...MOVING NORTHEAST AT 37
MPH.
LOCATIONS IMPACTED INCLUDE...FAIRBURY...ENDICOTT...DAYKIN...JANSEN...
PLYMOUTH...HARBINE AND DILLER.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF
YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4000 9737 4033 9737 4034 9736 4034 9691
4010 9691 3999 9716
TIME...MOT...LOC 0337Z 234DEG 32KT 4010 9729
$$
MAYES000
WWUS53 KOAX 300345
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1045 PM CDT THU MAY 29 2008
NEC095-300400-
/O.CON.KOAX.TO.W.0011.000000T0000Z-080530T0400Z/
JEFFERSON NE-
1045 PM CDT THU MAY 29 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
JEFFERSON COUNTY...
AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND
STORM SPOTTERS CONFIRM A TORNADO. THIS TORNADO WAS LOCATED NEAR
FAIRBURY...OR 29 MILES WEST OF BEATRICE...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...FAIRBURY...DAYKIN...PLYMOUTH...JANSEN
AND HARBINE.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF
YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4006 9737 4033 9737 4034 9736 4034 9691
4019 9691 4007 9712
TIME...MOT...LOC 0345Z 233DEG 30KT 4015 9726
$$
MAYESWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 29, 2:29 PM CDT, 7 hours 48 minutes earlier.
Area forecast discussion, May 29, 2:29 PM CDT, 7 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
229 PM CDT THU MAY 29 2008
.SHORT TERM...POTENTIAL FOR SEVERE CONVECTION AND HEAVY RAIN IS
THE PRIMARY CONCERN LATE THIS AFTERNOON AND TONIGHT. CONSIDERABLE
CLOUD COVER CONTINUES ACROSS THE FORECAST AREA AT 19Z WITH CLOUD
SHIELD BECOMING SCATTERED ACROSS CENTRAL NEBRASKA. LATEST VISIBLE
SATELLITE SHOWING NUMEROUS BANDS OF CU DEVELOPING IN THE CLEAR
AREAS OF WESTERN NEBRASKA AND EASTERN COLORADO WITH MAIN
INSTABILITY AXIS OVER CENTRAL NEBRASKA. CONVECTION IS EXPECTED TO
CONTINUE TO DEVELOP INTO CENTRAL NEBRASKA THEN MOVE INTO EASTERN
NEBRASKA AND WESTERN IOWA LATE THIS AFTERNOON AND THIS EVENING.
FLASH FLOOD WATCH ISSUED EARLIER WILL REMAIN IN EFFECT FOR ALL OF
THE CWA TONIGHT WITH NORTHERN PARTS OF THE AREA MOST IMPACTED SINCE
THEY RECEIVED HEAVY RAIN LAST NIGHT AND EARLY THIS MORNING.
12Z MODELS ARE A BIT FASTER IN MOVING THE SYSTEM EAST OF THE AREA
ON FRIDAY WITH POPS OUT OF THE FORECAST BY FRIDAY MORNING AND DRY
CONDITIONS REMAINING THROUGH SATURDAY NIGHT. WARM ADVECTION
PATTERN SETS UP AGAIN ON SUNDAY WITH ANOTHER CHANCE OF SHOWERS AND
STORMS FOR THE AREA.
.LONG TERM...POPS CONTINUE FOR THE EARLY PART OF NEXT WEEK AS
MODELS BRING ANOTHER STRONG WAVE ACROSS THE NORTHERN PLAINS WITH
A COUPLE OF SURFACE BOUNDARIES ALSO INDICATED OVER THE CENTRAL PLAINS.
BY MID WEEK 12Z ECMWF AND GFS BEGIN TO DIVERGE WITH ECMWF SHOWING
ANOTHER DEEP CLOSED LOW OVER THE WESTERN CONUS COMPARED TO SHORT WAVE
ENERGY WITH THE GFS. EXTENDED FORECAST TRENDED TOWARD HPC GUIDANCE.
ANOTHER INTERESTING FEATURE THAT SHOWS UP IN BOTH MODELS IS THE
DEVELOPMENT OF A STRONG TROPICAL WAVE.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 30/18Z.
MVFR CIGS EXPECTED TO LIFT INTO VFR CIGS THROUGH 30/00Z AS
MIXING/HTG CONTINUES OVER THE REGION AS S SFC WINDS AT 15-25KTS
PERSIST. ALTHOUGH SCT SHOWERS HAVE DVLPD SW OF LNK...EXPECT MAIN
TSTM ACTIVITY TO HOLD OFF UNTIL THIS EVENING. THINKING IS THAT
TSTMS THAT DVLP OVR SWRN/CNTRL NEBRASKA WILL MOVE ESE ACROSS ERN
NEBRASKA THRU THIS EVENING...REACHING OFK VCNTY AROUND 01Z...LNK
BY 02Z AND OMA BY 03Z. SVR TSTMS WERE NOT INCLUDED IN TAFS ATTM DUE
TO THEIR MORE LIMITED COVERAGE...BUT SVR STORMS WILL MOST LIKELY BE
SCT ACROSS ERN NEBRASKA THIS EVENING AND FUTURE TAF FCSTS WILL
REFLECT THREATS TO INDIVIDUAL TAF SITES. TSTM RISK COULD LAST AS
LONG AS 09-10Z AT OMA/LNK. SFC FRONT/WIND SHIFT IS EXPECTED TO MOVE
EWD ACROSS ERN NEBR TNGT...REACHING OFK BY 30/10Z AND OMAHA BY
30/14Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR NEZ011-012-015>018-030>034-042>045-050>053-
065>068-078-088>093.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR IAZ043-055-056-069-079-080-090-091.
&&
FOBERT/CHERMOKHazardous weather outlook, May 29, 5:25 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 525 PM CDT THU MAY 29 2008 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-301230- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 525 PM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND FRIDAY THERE IS HIGH RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE OUTLOOK AREA THIS EVENING INTO TONIGHT. VERY MOIST AND UNSTABLE AIR IS OVER THE AREA. STRONG LOW LEVEL WINDS WILL CARRY AN ADDITIONAL SUPPLY OF MOISTURE NORTH. A LOW PRESSURE SYSTEM WILL TRACK ACROSS NORTHEAST NEBRASKA EARLY TONIGHT...AND INTO NORTHWEST IOWA LATE TONIGHT. A WARM FRONT WILL PRECEDE THE LOW IN WEST CENTRAL IOWA...AND A COLD FRONT WILL TRAIL SOUTHWEST FROM THE LOW. THIS COMBINATION OF ELEMENTS WILL ALLOW STRONG SUPERCELL THUNDERSTORMS TO MOVE INTO THE AREA FROM THE WEST...OR DEVELOP OVER THE AREA. THE GREATEST RISK OF TORNADOES APPEARS TO BE IN NORTHEAST NEBRASKA THIS EVENING...DUE TO A COMBINATION OF STRONG INSTABILITY AND WIND SHEAR. THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS COULD OCCUR ANYWHERE IN THE AREA THIS EVENING AND TONIGHT...WITH A SLIGHT CHANCE FOR TORNADOES. HEAVY RAIN IS ALSO POSSBILE. LATER IN THE NIGHT...THUNDERSTORMS ARE LIKELY TO EVOLVE INTO A LARGE CLUSTER. SEVERE WEATHER WILL BEGIN TO DIMINISH...BUT HEAVY RAINS ARE LIKELY TO CONTINUE. THIS COULD PRODUCE BOTH FLASH FLOODING AND RIVER FLOODING. THE ELKHORN AND PLATTE RIVERS ARE ALREADY NEARLY BANK FULL. ADDITIONAL HEAVY RAIN WOULD CAUSE FLOODING ON EITHER RIVER. THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA LATE TONIGHT AS THE COLD FRONT PUSHES STORMS TO THE EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY NIGHT OVER THE OUTLOOK AREA. ANY RIVER FLOODING CAUSED BY HEAVY RAINS WILL MOVE DOWN THE ELKHORN AND PLATTE RIVERS INTO THE MISSOURI RIVER FROM PLATTSMOUTH SOUTHWARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING. POLLACK
In the hours before
Local storm report, May 29, 9:25 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
925 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLOOD HOWELLS 41.72N 97.00W
05/29/2008 COLFAX NE CO-OP OBSERVER
EAST FORK OF MAPLE CREEK BANKFULL AND RISING
&&
KLEMMLocal storm report, May 29, 9:26 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
926 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 5 S CRESTON 41.63N 97.36W
05/29/2008 E0.75 INCH PLATTE NE PUBLIC
0925 PM TSTM WND GST 5 S CRESTON 41.63N 97.36W
05/29/2008 E70.00 MPH PLATTE NE PUBLIC
&&
DEWALDLocal storm report, May 29, 9:45 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
945 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM NON-TSTM WND DMG 6 N TOBIAS 40.51N 97.34W
05/29/2008 SALINE NE NWS EMPLOYEE
SEMI BLOWN OVER.
&&
DEWALDLocal storm report, May 29, 9:48 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
948 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM NON-TSTM WND DMG 7 S FRIEND 40.55N 97.28W
05/29/2008 SALINE NE TRAINED SPOTTER
EIGHT TO 10 INCH TREES SNAPPED BY NON-THUNDERSTORM WINDS
ESTIMATED AT 70 MPH.
&&
RCLocal storm report, May 29, 9:51 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
951 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLOOD DODGE 41.72N 96.88W
05/29/2008 DODGE NE CO-OP OBSERVER
3 INCHES OF RAIN HAS CLOSED ROADS AT BOTH ENDS OF TOWN
&&
KLEMMLocal storm report, May 29, 10:01 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1001 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM NON-TSTM WND GST LINCOLN 40.82N 96.69W
05/29/2008 M61 MPH LANCASTER NE ASOS
&&
RCThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:06 PM CDT | Flash Flood Warning | OAX | Boone, Colfax, Madison, Platte, Stanton | 3 hr |
| May 29, 7:06 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 39 min |
| May 29, 7:11 PM CDT | Tornado Warning | OAX | Platte | 34 min |
| May 29, 7:22 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 23 min |
| May 29, 7:36 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Saunders, Washington | 24 min |
| May 29, 7:39 PM CDT | Tornado Warning | OAX | Butler, Seward | 51 min |
| May 29, 7:47 PM CDT | Flash Flood Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington | 6 hr |
| May 29, 7:57 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 33 min |
| May 29, 8:03 PM CDT | Tornado Warning | OAX | Burt, Washington | 27 min |
| May 29, 8:20 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 24 min |
| May 29, 8:22 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 23 min |
| May 29, 8:44 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 31 min |
| May 29, 8:47 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Colfax, Platte | 28 min |
| May 29, 9:17 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Platte, Stanton | 28 min |
| May 29, 9:42 PM CDT | High Wind Warning | OAX | Cass, Lancaster, Otoe, Saline, Seward | 78 min |
| May 29, 9:57 PM CDT | Flash Flood Warning | OAX | Boone, Colfax, Madison, Platte, Stanton | 5 hr |
| May 29, 10:11 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 49 min |
| May 29, 10:52 PM CDT | Tornado Warning | OAX | Gage, Jefferson, Saline | 38 min |
| May 29, 10:59 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Sarpy, Saunders, Seward | 46 min |
| May 29, 11:17 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Pawnee | 28 min |
| May 29, 11:26 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Saline | 3 hr |
| May 29, 11:41 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 34 min |
| May 30, 12:07 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 38 min |
| May 30, 12:36 AM CDT | River Flood Warning | OAX | Dodge | 12 hr |
| May 30, 1:43 AM CDT | Flash Flood Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington | 3 hr |
| May 30, 2:05 AM CDT | Flash Flood Warning | OAX | Butler, Douglas, Sarpy, Saunders | 3 hr |
| May 30, 2:59 AM CDT | Flash Flood Warning | OAX | Colfax, Platte | 3 hr |
| May 30, 3:45 AM CDT | River Flood Warning | OAX | Dodge | 18 hr |
| May 30, 3:49 AM CDT | River Flood Warning | OAX | Jefferson | 21 hr |
| May 30, 3:51 AM CDT | River Flood Warning | OAX | Butler | 21 hr |
| May 30, 4:48 AM CDT | Areal Flood Warning | OAX | Boone | 3 hr |
| May 30, 5:44 AM CDT | River Flood Warning | OAX | Saunders | 23 hr |
| May 30, 5:50 AM CDT | River Flood Warning | OAX | Platte | 34 hr |
| May 30, 6:38 AM CDT | Areal Flood Warning | OAX | Platte | 3 hr |
| May 30, 7:05 AM CDT | Areal Flood Warning | OAX | Washington | 4 hr |
| May 30, 8:52 AM CDT | River Flood Warning | OAX | Antelope | 12 hr |
| May 30, 9:00 AM CDT | River Flood Warning | OAX | Otoe | 4 days |
| May 30, 9:00 AM CDT | River Flood Warning | OAX | Nemaha | 22 days |
| May 30, 9:00 AM CDT | River Flood Warning | OAX | Richardson | 20 days |
| May 30, 9:06 AM CDT | River Flood Warning | OAX | Pierce | 47 hr |
| May 30, 9:25 AM CDT | River Flood Warning | OAX | Dodge | 47 hr |
| May 30, 10:45 AM CDT | River Flood Warning | OAX | Cuming | 29 hr |
| May 30, 10:45 AM CDT | River Flood Warning | OAX | Douglas | 14 hr |
| May 30, 10:56 AM CDT | River Flood Warning | OAX | Dodge | 19 hr |
| May 30, 10:56 AM CDT | River Flood Warning | OAX | Sarpy | 71 hr |
| May 30, 10:56 AM CDT | River Flood Warning | OAX | Sarpy | 3 days |
| May 30, 12:59 PM CDT | River Flood Warning | OAX | Dodge | 12 hr |
| May 30, 3:47 PM CDT | Areal Flood Warning | OAX | Platte | 24 hr |
| May 30, 3:53 PM CDT | Areal Flood Warning | OAX | Colfax | 12 hr |
| May 30, 6:50 PM CDT | Areal Flood Warning | OAX | Madison | 12 hr |
Nearby
Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.